RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2008, Volume 5, Pages 25–41 (Mi semr89)  

This article is cited in 1 scientific paper (total in 1 paper)

Research papers

On mathematical modeling of auxin distribution patterns in plant roots

S. I. Fadeeva, V. A. Likhoshvaib, V. V. Kogaia, N. A. Omelyanchukb

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Institute of cytology and genetics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: The article is devoted to the problems of computational research of mathematical root development model that in a one-dimensional statement yields description of cellular auxin distribution in central axis area of the root tip. This description is made in accordance with experiment.

Full text: PDF file (3436 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.61; 577.21
MSC: 37M05
Received December 14, 2007, published March 7, 2008

Citation: S. I. Fadeev, V. A. Likhoshvai, V. V. Kogai, N. A. Omelyanchuk, “On mathematical modeling of auxin distribution patterns in plant roots”, Sib. Èlektron. Mat. Izv., 5 (2008), 25–41

Citation in format AMSBIB
\Bibitem{FadLikKog08}
\by S.~I.~Fadeev, V.~A.~Likhoshvai, V.~V.~Kogai, N.~A.~Omelyanchuk
\paper On mathematical modeling of auxin distribution patterns in plant roots
\jour Sib. \`Elektron. Mat. Izv.
\yr 2008
\vol 5
\pages 25--41
\mathnet{http://mi.mathnet.ru/semr89}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2586620}


Linking options:
  • http://mi.mathnet.ru/eng/semr89
  • http://mi.mathnet.ru/eng/semr/v5/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Likhoshvai, S. I. Fadeev, “O primenenii metoda otobrazheniya parametra dlya chislennogo issledovaniya modelei biologicheskikh sistem”, Sib. elektron. matem. izv., 7 (2010), 394–412  mathnet
  • Number of views:
    This page:151
    Full text:44
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019